# SDR IPXA11B70264

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 3 Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, RECEIVED A CREW REST SMOKE INDICATION.  SMELLED SMOKE IN COCKPIT. COULD NOT DETERMINE SOURCE OF SMOKE.  ENGINE AND WING ANTI-ICE WHERE BOTH OFF.  INSTALLED NR 3 PACK WATER SEPARATOR COALESCER BAG IAW AMM 21-51-05-2 REV 72.
